2019
Том 71
№ 6

All Issues

Lavrenyuk Ya. V.

Articles: 1
Article (Russian)

Lattice of normal subgroups of a group of local isometries of the boundary of a spherically homogeneous tree

Lavrenyuk Ya. V., Sushchanskii V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 10. - pp. 1350–1356

We describe the structure of the lattice of normal subgroups of the group of local isometries of the boundary of a spherically homogeneous tree LIsom ∂T. It is proved that every normal subgroup of this group contains its commutant. We characterize the quotient group of the group LIsom ∂T by its commutant.